# SDR A6WA201140039

- Difficulty date: January 7, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 26,668 hours, 24,187 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Static Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT STATIC HEAT MSG RECEIVED IN FLIGHT, C/W`D QRH AND MESSAGE REMAINED.  PERFORMED RESET PROCEDURE IAW FIM 30-30-00.  OPS CK GOOD.
